# SDR ASOA201403020468

- Difficulty date: March 2, 2014
- Submitted: March 3, 2014
- Operation: Air carrier
- Aircraft: N18556
- Make and model: Emb EMB-145LR
- Aircraft serial: 595
- Aircraft time: 28,390 hours, 21,719 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Profile
- Part number: 14525994003
- Condition: Corroded
- Location: Frame 62
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

MULTIPLE AREAS OF CORROSION BEYOND LIMITS AFTER BLEND-OUT ON RT OTBD LATERAL FLOOR SUPPORT.  R & R SUPPORT.
